# SDR N6WA2025021703

- Difficulty date: February 17, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N532GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10219
- Aircraft time: 41,188 hours, 28,840 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 295.00 BETWEEN STRINGERS 25L AND 25R.  PERFORMED FALSE FLANGE REPAIR ON FRAME 295.00 BETWEEN STRINGERS 25L AND 25R IAW GOJET EO C550-53MR-048.
